# SDR UIEA2011122300728

- Difficulty date: December 21, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 76,318 hours, 14,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE ACFT WAS STRUCK BY GROUND EQUIPMENT AND SUSTAINED DAMAGE TO THE FUSELAGE SKIN, BEAR STRAP AND BS-670 FRAME JUST ABOVE THE THE LOWER AFT CORNER OF THE FWD CARGO DOOR OPENING. THE SEAL DEPRESSOR WAS ALSO DAMAGED IN THE INCIDENT. THE ACFT WAS FERRIED OR REPAIR.(THE REPAIR INSTRUCTIONS PROVIDED IN THIS EO RESTORE ALL OF THE IDENTIFIED DAMAGE TO FULL SATAIC STRENGTH REQUIREMENTS. HOWEVER, THE REPAIR CONTAINS SEVERAL DETAILS WHICH CANNOT BE INSPECTED USING ANY SUITABLE METHODS AND, THEREFORE, THE REPAIR IS TIME LIMITED TO NLT THE NEXT SCHEDULED C-CHECK (CURRENTLY SCHEDULED FOR JUN, 2012) OR SIX MONTHS, WHICHEVER SOONER. AT THAT TIME, THE EXISTING REPAIR MUST BE REMOVED, THE AREA INSPECTED AND A NEW REPAIR INSTALLED. THIS REPAIR IS APPROVED BY FAA FORM 8110-3 DATED 21-DEC-2011.)
